Eigenvalues for the p-Biharmonic Dirichlet-Steklov problem with weights

  • Mohamed Laghzal Faculty of sciences Dhar El Mahrez
  • Abdelfattah Touzani University Sidi Mohamed Ben Abdellah
Keywords: p-biharmonic operator, Steklov boundary conditions, Ljusternick-Schnirelmann principle, Palais-Smale condition

Abstract

This note is concerned with a weighted Dirichlet-Steklov problem driven by the p-biharmonic operator. Our approach is based on variational method and Ljusternick-Schnirelmann principle, we establish that the above problem admits a non-decreasing sequence of non-negative eigenvalues.

Published
2020-12-17
How to Cite
Laghzal, M., & Touzani, A. (2020). Eigenvalues for the p-Biharmonic Dirichlet-Steklov problem with weights. Gulf Journal of Mathematics, 9(2), 1-9. Retrieved from https://gjom.org/index.php/gjom/article/view/403
Section
Articles